Translator Disclaimer
July, 2020 Unitary $t$-groups
Eiichi BANNAI, Gabriel NAVARRO, Noelia RIZO, Pham Huu TIEP
J. Math. Soc. Japan 72(3): 909-921 (July, 2020). DOI: 10.2969/jmsj/82228222

Abstract

Relying on the main results of [GT], we classify all unitary $t$-groups for $t \geq 2$ in any dimension $d \geq 2$. We also show that there is essentially a unique unitary 4-group, which is also a unitary 5-group, but not a unitary $t$-group for any $t \geq 6$.

Funding Statement

The research of the second and third authors is partially supported by the Spanish Ministerio de Educación y Ciencia proyecto MTM2016-76196-P and Prometeo Generalitat Valenciana. The fourth author gratefully acknowledges the support of the NSF (grant DMS-1840702) and the Joshua Barlaz Chair in Mathematics. The paper is partially based upon work supported by the NSF under grant DMS-1440140 while the second, third, and fourth authors were in residence at MSRI (Berkeley, CA), during the Spring 2018 semester. It is a pleasure to thank the Institute for the hospitality and support. The first author thanks TGMRC in China Three Gorges University for the hospitality and support when he visited there in Sept–Oct 2018.

Citation

Download Citation

Eiichi BANNAI. Gabriel NAVARRO. Noelia RIZO. Pham Huu TIEP. "Unitary $t$-groups." J. Math. Soc. Japan 72 (3) 909 - 921, July, 2020. https://doi.org/10.2969/jmsj/82228222

Information

Received: 27 February 2019; Published: July, 2020
First available in Project Euclid: 25 November 2019

zbMATH: 07257215
MathSciNet: MR4125850
Digital Object Identifier: 10.2969/jmsj/82228222

Subjects:
Primary: 05B30
Secondary: 20C15, 81P45

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • July, 2020
Back to Top